# SDR GTIA2023092937501

- Difficulty date: September 26, 2023
- Submitted: September 30, 2023
- Operation: Air carrier
- Aircraft: N694NK
- Make and model: Airbus A320-232
- Aircraft serial: 8632
- Aircraft time: 21,372 hours, 9,564 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 900
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT F/A JUMPSEAT FLIGHT L2 WILL NOT TEST OK ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-R + R  AFT  F/A JUMPSEAT FLASH LIGHT IAW CMM 25-60-02 OPS CHECK GOOD, THIS CLEARED DMI # 3345788-1 ,MOC NOTIFIED PLACARD REMOVED AC OK CONT. SVC.
